# SDR DALA2023120409927

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 17,995 hours, 7,981 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3038 EXCESSIVE PLAY ON ROD END BEARING ELEVATOR SIDE IB ACTUATOR AT RH ELEVATOR. CORRECTIVE ACTION: R/R SERVO ACTUATOR. OK FOR SERVICE. (0093924)
